# SDR FDEA201302220416

- Difficulty date: February 22, 2013
- Submitted: March 8, 2013
- Operation: Air carrier
- Aircraft: N523FE
- Make and model: Doug MD-11F
- Aircraft serial: 48479
- Aircraft time: 66,145 hours, 11,266 cycles
- System (JASC): 5310 · Fuselage Main, Structure
- Part: Door Frame
- Part number: AEA01152
- Condition: Cracked
- Location: R3 Door
- Stage of operation: IN
- How discovered: V
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

MAIN DECK R3 DOOR FORWARD FRAME WEB FOUND CRACKED.  REPAIRED AS PER SRM 53-40-15 FIGURE 201 REPAIR 3 REVISION 51.   REPAIR CLASSIFIED AS MAJOR PER GMM 6-2-100 REVISION 116.
